# SDR FDKA2008101400271

- Difficulty date: October 14, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N827MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145217
- Aircraft time: 18,278 hours, 16,680 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FRL FLT 6220 IAD-RON.  FLOOR EMERGENCY LIGHTS BY THE OVERWING EXITS WERE INOPERATIVE.  MX RESOLDERED THE WIRES BACK INTO THE LIGHT AND OPS CHECKED.
